Alert archive / Colorado / Tornado Warnings in 2023
Tornado Warning 45, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at Jun 22, 2023, 3:22 PM MDT for Arapahoe County, Douglas County, Colorado. It was in force for 23 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2023, 3:22 PM MDT (21:22 UTC)
- Expired
- Jun 22, 2023, 3:45 PM MDT
- In force
- 23 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Arapahoe County, CO, Douglas County, CO
The radar
The Denver radar (KFTG), 49 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 3:22 PM MDT | TORNADO | 2 Wnw Highlands Ranch, CO | Report via twitter video. |
| Jun 22, 3:25 PM MDT | TORNADO | 2 Wnw Highlands Ranch, CO | Corrects previous tornado report from 2 WNW Highlands Ranch. Report via twitter video. |
| Jun 22, 3:25 PM MDT | TORNADO | 2 Wnw Highlands Ranch, CO | Corrects previous tornado report from 2 WNW Highlands Ranch. Report via twitter video. |
| Jun 22, 3:25 PM MDT | TORNADO | 2 Wnw Highlands Ranch, CO | Corrects previous tornado report from 2 WNW Highlands Ranch. Report via twitter video. |
| Jun 22, 3:30 PM MDT | TSTM WND GST 63 | 2 S Littleton, CO | |
| Jun 22, 3:30 PM MDT | TSTM WND GST 63 | 2 S Littleton, CO | |
| Jun 22, 3:30 PM MDT | TSTM WND GST 63 | 2 S Littleton, CO | |
| Jun 22, 3:33 PM MDT | HAIL 1 | 1 Ese Columbine, CO | Report from mPING: Quarter (1.00 in.). |
| Jun 22, 3:33 PM MDT | HAIL 1.5 | 1 Sw Littleton, CO | Report from mPING: Ping Pong Ball (1.50 in.). |
| Jun 22, 3:33 PM MDT | HAIL 1.5 | 1 Sw Littleton, CO | Report from mPING: Ping Pong Ball (1.50 in.). |
| Jun 22, 3:33 PM MDT | HAIL 1.5 | 1 Sw Littleton, CO | Report from mPING: Ping Pong Ball (1.50 in.). |
| Jun 22, 3:52 PM MDT | TSTM WND GST 76 | 2 Wsw Lone Tree, CO | Mesonet station CW2323 Highlands Ranch. |
| Jun 22, 3:52 PM MDT | TSTM WND GST 76 | 2 Wsw Lone Tree, CO | Mesonet station CW2323 Highlands Ranch. |
| Jun 22, 3:52 PM MDT | TSTM WND GST 76 | 2 Wsw Lone Tree, CO | Mesonet station CW2323 Highlands Ranch. |
| Jun 22, 3:55 PM MDT | HAIL 1 | Highlands Ranch, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 12:14 PM MDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 9.4 hours before the alert went out and 302 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2938 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
038
WFUS55 KBOU 222122
TORBOU
COC005-035-222145-
/O.NEW.KBOU.TO.W.0045.230622T2122Z-230622T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Denver CO
322 PM MDT Thu Jun 22 2023
The National Weather Service in Denver Colorado has issued a
* Tornado Warning for...
North central Douglas County in northeastern Colorado...
Southwestern Arapahoe County in northeastern Colorado...
* Until 345 PM MDT.
* At 322 PM MDT, a severe thunderstorm capable of producing a tornado
was located over northwestern Highlands Ranch, or 12 miles south of
Denver, moving southeast at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Louviers around 330 PM MDT.
Highlands Ranch around 335 PM MDT.
Other locations in the path of this tornadic thunderstorm include
southwestern Centennial.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3951 10508 3954 10508 3956 10505 3957 10506
3958 10506 3961 10505 3959 10491 3947 10494
TIME...MOT...LOC 2122Z 294DEG 15KT 3956 10503
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
RJKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 22, 3:02 PM MDT, 20 minutes earlier.
Area forecast discussion, Jun 22, 3:02 PM MDT, 20 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 302 PM MDT Thu Jun 22 2023 .SHORT TERM...(This evening through Friday) Issued at 302 PM MDT Thu Jun 22 2023 Another active afternoon and evening shaping up with severe storms and potential flooding with storms from the Front Range and stretching over the northeast plains. Severe thunderstorm watch has also already been issued for much of the area as well as Flood watch. First report of golf ball sized hail already reported in Evergreen. Currently, scattered thunderstorms already developing over the mountains and foothills. In addition, a strong outflow boundary is moving westward back over the Front Range is ushering in higher dewpoints into the lower 60s along with easterly winds of 20 to 30 mph. KFTG VAD winds also showing deepening easterly low level winds up to 700mb. Latest sounding taken from CSU (7 miles N of Nunn) showing surface based CAPE values of 2700j/kg with precipitable water values close to .8". Expect pw values over the plains are close to an inch or a bit higher. Still just a bit of cin still to overcome around the 700mb layer to overcome over the Front Range. Mid level drying also indicates from past research showing possibility for potential for large hail. Main threats will be large hail but considering the increasing low level southeast flow won't be surprised to see a few tornadoes as well. Given latest satellite imagery, best heating and potential instability over east of Denver and across eastern Adams, Arapahoe, and Morgan counties. Storms will decrease from west to east this evening with most of the activity diminishing close to midnight, but still could still be a few storms over the far northeast plains. For Friday, expecting a much drier day at least for the mountains and adjacent plains as upper trof and low lifts out in northern high plains by Friday evening. Could still be a few strong to severe storms over the far northeast plains with continued strong instability. SPC has a slight chance for severe over the northeast plains and this looks reasonable. .LONG TERM...(Friday night through Thursday) Issued at 302 PM MDT Thu Jun 22 2023 Quieter weather is coming to north central and north east Colorado. Late Friday evening there could be a few lingering thunderstorms across the northeast corner of Colorado. Those storms could be severe given favorable ingredients in place for rotating storms. The rest of the area should be in subsident and drying flow. Any lingering showers should be gone before sunrise Saturday. Zonal flow is the norm Saturday and Sunday with a ridge axis pretty much overhead. PW amounts drop dramatically Saturday to 0.2-0.4" area- wide. Thus, no convection expected anywhere on Saturday. On Sunday a very small increase in PW up to maybe 0.5" across the eastern quarter of Colorado, less to the west, but it still looks too dry/stable for any shower activity across our area. 700 mb temps warm to +12-14 degC, but there is a little cooling on Sunday with +10-12 degC with the passage of a cool front across the plains. This will support highs in low to mid 80s across the plains and I-25 corridor, upper 60s to low 70s in the mountain valleys on Saturday. With the slight cooling on Sunday, expect highs in the uppers 70s to around 80 across the plains and I-25 corridor. The cooling misses the mountains and they should be similar if not a degree or two warmer than on Saturday. Overall expect excellent weather for any outdoor activity. Monday through Wednesday a short wave trough looks to move from northern California across the northern Rockies and into the Northern U.S. Plains. Southwest flow and warm advection will be the norm for the first half of next week. 700 mb temps warm to +14 to +16 degC on Monday, then to +16 to +18 degC on Tuesday. Wednesday's temps should be similar. PW values look to remain less than we've seen this week, with 0.5-0.7" across the plains, and 0.3" or so in the high country. There is a fair amount of instability with not much CIN across the northeast corner of Colorado each evening. Only isolated thunderstorms look to be possible across the East Slopes of the Front Range and adjacent plains. This looks to be a more typical pattern of diurnal convection for late June. High temperatures should be in the mid to upper 80s across the lower elevations, and 70s in the mountain valleys. With the approach of the short wave trough, southwest winds will increase especially across the high country and the mountain valleys. In most years we'd be extremely concerned about fire weather given the hot/dry conditions and wind 20-25 gusting to 35 mph expected Tuesday and Wednesday afternoons in the foothills and mountain valleys. However, fuels are still very green across the area. The one area that may be close to drier fuels would be South Park given they haven't had and exceptionally wet June. Something to watch. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1151 AM MDT Thu Jun 22 2023 Expect another round of thunderstorms this afternoon and evening with best window for storms between 21-01z with large hail, erratic and strong winds and heavy rain. Passing storms may bring temporary MVFR conditions to airports. Weak boundary pushing back west towards airports with winds shifting a bit more east and northeast. This direction temporary which would then become more southeast and gusty up to 30kt leading up to thunderstorms. Improving conditions this evening as main thunderstorm complex shifts east of terminals. && .HYDROLOGY... Issued at 302 PM MDT Thu Jun 22 2023 Flood watch has been issued for good chunk of the plains through midnight with strong to severe storms expected with large hail and heavy rain. Already much of the area saturated from last night's storms and won't take much of additional heavy rain to cause more flash flooding. Creeks and streams also running high over much of the area. && .BOU WATCHES/WARNINGS/ADVISORIES... Flood Watch until midnight MDT tonight for COZ039>041-043>046- 049. && SHORT TERM...Entrekin LONG TERM...Schlatter AVIATION...Entrekin HYDROLOGY...Entrekin
Hazardous weather outlook, Jun 22, 10:36 AM MDT, 4 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1036 AM MDT Thu Jun 22 2023 COZ030>051-231645- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1036 AM MDT Thu Jun 22 2023 ...SEVERE STORMS AND FLOODING POSSIBLE... This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Scattered showers and thunderstorms are expected again this afternoon and evening with strong to severe storms possible across the urban corridor and plains. Large hail, damaging wind gusts, heavy rain, and an isolated tornado are all possible with these storms. Storms will begin earlier today, generally noon to 3 pm over the mountains and adjacent plains, then spreading eastward during the late afternoon and evening. Many areas on the plains are already saturated and thus more sensitive to additional rainfall, including rivers and creeks. A flood watch has been issued from noon until midnight tonight for the Denver metro area, and areas south and east of Denver, across the Palmer Divide, and other portions of the eastern plains. There is also a limited threat for flash flooding over the burn areas, mainly Cameron Peak. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Trending toward drier Friday through mid-week next week. There is a chance for scattered thunderstorms Friday afternoon with a few severe storms possible; however, storms will be lesser in coverage. Weekend remains fairly dry. Fire weather conditions return to the high country/Park County Friday through the weekend with low relative humidity and breezy conditions. Elevated fire weather conditions creep into the adjacent plains Saturday. Recent rain should likely limit these concerns. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed today and this evening, generally after 1 pm. Hail, heavy rain, flooding and tornado reports will be appreciated.
In the hours before
Local storm report, Jun 22, 2:49 PM MDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
249 PM MDT Thu Jun 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM Hail 2 NNW Indian Hills 39.64N 105.25W
06/22/2023 E2.50 inch Jefferson CO Trained Spotter
Estimated hail size based on Twitter image
and spotter report.
&&Local storm report, Jun 22, 2:51 PM MDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
251 PM MDT Thu Jun 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM Hail Morrison 39.65N 105.19W
06/22/2023 M2.00 inch Jefferson CO Trained Spotter
&&Local storm report, Jun 22, 2:59 PM MDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
259 PM MDT Thu Jun 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM Hail 2 SE Morrison 39.63N 105.15W
06/22/2023 M1.75 inch Jefferson CO Trained Spotter
&&Local storm report, Jun 22, 3:10 PM MDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
310 PM MDT Thu Jun 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM Hail 3 NW Columbine 39.61N 105.11W
06/22/2023 M1.75 inch Jefferson CO Trained Spotter
&&Local storm report, Jun 22, 3:12 PM MDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
312 PM MDT Thu Jun 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM Hail Pleasant View 39.72N 105.17W
06/22/2023 M1.25 inch Jefferson CO Public
Report from mPING: Half Dollar (1.25 in.).
&&Local storm report, Jun 22, 3:17 PM MDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
317 PM MDT Thu Jun 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM Hail 1 N Kittredge 39.66N 105.30W
06/22/2023 E1.00 inch Jefferson CO Public
Report from mPING: Quarter (1.00 in.).
0259 PM Hail Pleasant View 39.72N 105.17W
06/22/2023 E1.00 inch Jefferson CO Public
Report from mPING: Quarter (1.00 in.).
0304 PM Hail 2 NE Ken Caryl 39.61N 105.13W
06/22/2023 E1.00 inch Jefferson CO Public
Report from mPING: Quarter (1.00 in.).
0308 PM Hail 1 N Ken Caryl 39.60N 105.14W
06/22/2023 E1.00 inch Jefferson CO Public
Report from mPING: Quarter (1.00 in.).
0312 PM Hail 1 NNW Columbine 39.61N 105.07W
06/22/2023 M1.00 inch Jefferson CO Trained Spotter
0312 PM Hail 3 NW Columbine 39.63N 105.10W
06/22/2023 E1.25 inch Denver CO Public
Report from mPING: Half Dollar (1.25 in.).
0314 PM Hail 2 W Columbine 39.60N 105.10W
06/22/2023 E1.00 inch Jefferson CO Public
Report from mPING: Quarter (1.00 in.).
&&The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 6:01 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 29 min |
| Jun 21, 6:11 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan, Washington | 34 min |
| Jun 21, 6:19 PM MDT | Flash Flood Warning | BOU | Logan | 3 hr |
| Jun 21, 6:23 PM MDT | Tornado Warning | BOU | Logan | 22 min |
| Jun 21, 6:24 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 51 min |
| Jun 21, 6:26 PM MDT | Tornado Warning | BOU | Washington | 34 min |
| Jun 21, 6:47 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 43 min |
| Jun 21, 6:53 PM MDT | Tornado Warning | BOU | Washington | 37 min |
| Jun 21, 6:54 PM MDT | Severe Thunderstorm Warning | BOU | Adams | 36 min |
| Jun 21, 7:18 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Weld | 27 min |
| Jun 21, 7:21 PM MDT | Severe Thunderstorm Warning | BOU | Clear Creek | 24 min |
| Jun 21, 7:26 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 34 min |
| Jun 21, 7:27 PM MDT | Flash Flood Warning | BOU | Morgan, Washington | 3 hr |
| Jun 21, 7:35 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 25 min |
| Jun 21, 7:36 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 39 min |
| Jun 21, 7:39 PM MDT | Tornado Warning | BOU | Washington | 15 min |
| Jun 21, 7:46 PM MDT | Severe Thunderstorm Warning | BOU | Clear Creek, Gilpin, Jefferson, Park | 44 min |
| Jun 21, 7:48 PM MDT | Areal Flood Advisory | BOU | Weld | 3 hr |
| Jun 21, 7:53 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 37 min |
| Jun 21, 7:56 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 17 min |
| Jun 21, 8:02 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 28 min |
| Jun 21, 8:12 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 33 min |
| Jun 21, 8:17 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 28 min |
| Jun 21, 8:26 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 34 min |
| Jun 21, 8:28 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 32 min |
| Jun 21, 8:32 PM MDT | Areal Flood Advisory | BOU | Clear Creek, Park | 3 hr |
| Jun 21, 8:38 PM MDT | Flash Flood Warning | BOU | Washington | 3 hr |
| Jun 21, 8:40 PM MDT | Severe Thunderstorm Warning | BOU | Clear Creek, Jefferson | 50 min |
| Jun 21, 8:40 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 35 min |
| Jun 21, 8:43 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver, Jefferson | 32 min |
| Jun 21, 8:44 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Weld | 31 min |
| Jun 21, 8:48 PM MDT | Flash Flood Warning | BOU | Larimer | 85 min |
| Jun 21, 8:55 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 35 min |
| Jun 21, 8:57 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 14 min |
| Jun 21, 8:59 PM MDT | Flash Flood Warning | BOU | Lincoln | 3 hr |
| Jun 21, 9:04 PM MDT | Severe Thunderstorm Warning | BOU | Clear Creek, Jefferson | 26 min |
| Jun 21, 9:05 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver | 25 min |
| Jun 21, 9:10 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 19 min |
| Jun 21, 9:15 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan, Weld | 30 min |
| Jun 21, 9:17 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 28 min |
| Jun 21, 9:20 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Denver, Jefferson | 40 min |
| Jun 21, 9:21 PM MDT | Flash Flood Warning | BOU | Clear Creek | 3 hr |
| Jun 21, 9:27 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver | 33 min |
| Jun 21, 9:28 PM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe, Denver, Jefferson | 3 hr |
| Jun 21, 9:33 PM MDT | Areal Flood Warning | BOU | Logan | 6 hr |
| Jun 21, 9:39 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Denver | 36 min |
| Jun 21, 9:39 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 36 min |
| Jun 21, 9:44 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 46 min |
| Jun 21, 9:52 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 38 min |
| Jun 21, 9:53 PM MDT | Flash Flood Warning | BOU | Lincoln | 3 hr |
| Jun 21, 9:59 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe | 31 min |
| Jun 21, 10:07 PM MDT | Flash Flood Warning | BOU | Adams, Arapahoe, Denver | 3 hr |
| Jun 21, 10:10 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 35 min |
| Jun 21, 10:24 PM MDT | Areal Flood Warning | BOU | Morgan, Washington | 9 hr |
| Jun 21, 10:39 PM MDT | Flash Flood Warning | BOU | Elbert | 3 hr |
| Jun 21, 10:41 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 49 min |
| Jun 21, 11:27 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 33 min |
| Jun 21, 11:35 PM MDT | Severe Thunderstorm Warning | BOU | Jefferson | 25 min |
| Jun 21, 11:41 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 34 min |
| Jun 21, 11:55 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 50 min |
| Jun 22, 12:13 AM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 32 min |
| Jun 22, 12:14 AM MDT | Areal Flood Warning | BOU | Adams | 6 hr |
| Jun 22, 12:39 AM MDT | Severe Thunderstorm Warning | BOU | Elbert | 14 min |
| Jun 22, 12:40 AM MDT | Flash Flood Warning | BOU | Lincoln | 3 hr |
| Jun 22, 12:48 AM MDT | Areal Flood Warning | BOU | Adams, Arapahoe, Elbert | 6 hr |
| Jun 22, 12:50 AM MDT | Areal Flood Advisory | BOU | Clear Creek, Jefferson, Park | 3 hr |
| Jun 22, 2:02 AM MDT | Areal Flood Warning | BOU | Adams, Arapahoe, Elbert, Morgan | 24 hr |
| Jun 22, 2:43 AM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 47 min |
| Jun 22, 3:12 AM MDT | Areal Flood Advisory | BOU | Elbert, Lincoln | 3 hr |
| Jun 22, 7:24 AM MDT | Areal Flood Advisory | BOU | Morgan, Washington | 6 hr |
| Jun 22, 10:13 AM MDT | Flood Watch | BOU | Adams, Arapahoe, Boulder, Broomfield, Denver, Douglas and 6 more | 14 hr |
| Jun 22, 10:49 AM MDT | River Flood Advisory | BOU | Weld | 4 days |
| Jun 22, 10:52 AM MDT | River Flood Advisory | BOU | Morgan, Weld | 4 days |
| Jun 22, 1:35 PM MDT | Areal Flood Advisory | BOU | Logan | 17 hr |
| Jun 22, 1:40 PM MDT | Severe Thunderstorm Warning | BOU | Gilpin, Jefferson | 15 min |
| Jun 22, 2:15 PM MDT | Severe Thunderstorm Warning | BOU | Denver, Jefferson | 45 min |
| Jun 22, 2:45 PM MDT | Severe Thunderstorm Warning | BOU | Denver, Jefferson | 45 min |
| Jun 22, 3:01 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Denver, Jefferson | 44 min |
| Jun 22, 3:04 PM MDT | Severe Thunderstorm Warning | BOU | Boulder | 22 min |
| Jun 22, 3:09 PM MDT | Areal Flood Advisory | BOU | Gilpin, Jefferson | 3 hr |
Nearby
Tornado Warnings in Colorado, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.